MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. CDX W/BIBAG BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 191126
Medical Device Problem Codes Thermal Decomposition of Device (1071); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported that a 2008t hemodialysis (hd) machine powered down during chemical uptake and a small curl of smoke was emitted from the power supply.Additional details were provided upon follow-up with the biomed.The biomed reported that a burning smell was present.The smoke detector did not go off.There were no sparks or flames.During the machine inspection, the biomed found capacitor 10 on the power control board to be completely charred (or burnt).To resolve the issue, the biomed replaced the entire power supply unit.The biomed said there were 330 hours on the machine.The power supply (and the power control board inside of it) were confirmed to be original fresenius parts.The machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet and had no previous history of failing the electrical leakage test.The machine was returned to service upon completion of the repair.It was confirmed that there was no patient involvement associated with the event.The biomed said the old power supply unit would be sent back for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the power supply assembly was returned to the manufacturer for physical evaluation.A visual inspection of the returned part found thermal decomposition on capacitor 10 (c10).There was no other damage found on the power control board or power supply.C10 was replaced for further testing.The power supply was installed onto a test machine for testing.There were no problems during the initial power up.The rinse and heat disinfect programs were completed without any problems or failures.Dialysis mode functioned properly without failures, and a self-test program was completed without failures.The internal visual inspection found no discrepancies.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on evaluation of the returned sample, the reported event was able to be confirmed.

Brand Name
2008T HD SYS. CDX W/BIBAG BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24185508
Report Number0008030665-2026-00178
Device Sequence Number9649923
Product Code KDI
UDI-Device Identifier00840861102099
UDI-Public00840861102099
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number191126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown